Differential and Integral Equations
- Differential Integral Equations
- Volume 10, Number 1 (1997), 37-50.
Quasilinear equations with a multiple bifurcation
We prove that Problem $(1)$ below possesses infinitely many continua of radial solutions branching off at $\lambda=0$ from the trivial solution, each continuum being characterized by nodal properties. The nonlinearities $h$ and $g$ are neither assumed to be odd, nor required to satisfy any growth restriction. For some classes of problems we also study the global behaviour of the continua.
Differential Integral Equations, Volume 10, Number 1 (1997), 37-50.
First available in Project Euclid: 6 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Ambrosetti, Antonio; Garcia Azorero, Jesus; Peral, Ireneo. Quasilinear equations with a multiple bifurcation. Differential Integral Equations 10 (1997), no. 1, 37--50. https://projecteuclid.org/euclid.die/1367846882